Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 120, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 15, 2011, 2:20 AM CDT for McLean County, Mountrail County, Ward County, North Dakota. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2011, 2:20 AM CDT (07:20 UTC)
- Expired
- Jul 15, 2011, 3:15 AM CDT
- In force
- 55 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties McLean County, ND, Mountrail County, ND, Ward County, ND
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 11:01 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 7.3 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2132 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 698 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
212
WUUS53 KBIS 150720
SVRBIS
NDC055-061-101-150815-
/O.NEW.KBIS.SV.W.0120.110715T0720Z-110715T0815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
220 AM CDT FRI JUL 15 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
MOUNTRAIL COUNTY IN NORTHWEST NORTH DAKOTA...
SOUTHERN WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA...
* UNTIL 315 AM CDT
* AT 116 AM MDT/216 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM WHITE EARTH BAY RECREATION AREA TO
PARSHALL TO WHITE SHIELD...AND MOVING NORTHEAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MAKOTI...PLAZA AND BELDEN AROUND 235 AM CDT.
ROSS AND RYDER AROUND 240 AM CDT.
STANLEY AND DOUGLAS AROUND 250 AM CDT.
RICE LAKE AROUND 255 AM CDT.
PALERMO AND MAX AROUND 300 AM CDT.
BLAISDELL AROUND 305 AM CDT.
BENEDICT...DES LACS AND TAGUS AROUND 310 AM CDT.
BERTHOLD AROUND 315 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WINDS OVER 60 MPH. THIS IS
AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4853 10234 4830 10148 4785 10101 4759 10183
4802 10207 4826 10273
TIME...MOT...LOC 0720Z 233DEG 33KT 4813 10273 4797 10212
4765 10175
WIND...HAIL 70MPH <.75IN
$$
KINNEY3 follow-up statements
471
WWUS53 KBIS 150734
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
234 AM CDT FRI JUL 15 2011
NDC055-061-101-150815-
/O.CON.KBIS.SV.W.0120.000000T0000Z-110715T0815Z/
MCLEAN ND-MOUNTRAIL ND-WARD ND-
234 AM CDT FRI JUL 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WARD...MOUNTRAIL AND NORTH CENTRAL MCLEAN COUNTIES UNTIL 315 AM
CDT...
AT 230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTH OF ROSS TO PLAZA TO EMMET...MOVING
NORTHEAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
ROSS AND RYDER AROUND 240 AM CDT.
DOUGLAS AROUND 245 AM CDT.
STANLEY AND RICE LAKE AROUND 250 AM CDT.
PALERMO...BLAISDELL AND MAX AROUND 300 AM CDT.
DES LACS...BERTHOLD...TAGUS AND BENEDICT AROUND 310 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4853 10234 4830 10148 4785 10101 4759 10183
4802 10207 4826 10273
TIME...MOT...LOC 0735Z 233DEG 33KT 4823 10255 4803 10182
4771 10155
WIND...HAIL 70MPH <.75IN
$$
KINNEY480
WWUS53 KBIS 150759
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
259 AM CDT FRI JUL 15 2011
NDC055-061-101-150815-
/O.CON.KBIS.SV.W.0120.000000T0000Z-110715T0815Z/
MCLEAN ND-MOUNTRAIL ND-WARD ND-
259 AM CDT FRI JUL 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WARD...EAST CENTRAL MOUNTRAIL AND NORTH CENTRAL MCLEAN COUNTIES UNTIL
315 AM CDT...
AT 258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PALERMO TO 7 MILES SOUTH OF DES LACS TO MAX...MOVING
NORTHEAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
BLAISDELL AROUND 305 AM CDT.
DES LACS...BERTHOLD...TAGUS AND BENEDICT AROUND 310 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
PONDING WATER ON STREETS AND ROADS...AND LOW VISIBILITY IN HEAVY
RAIN. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4770 10150 4806 10193 4822 10238 4847 10214
4830 10148 4785 10101
TIME...MOT...LOC 0759Z 233DEG 33KT 4836 10228 4816 10155
4784 10129
WIND...HAIL 70MPH <.75IN
$$
KINNEY106
WWUS53 KBIS 150816
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
316 AM CDT FRI JUL 15 2011
NDC055-061-101-150826-
/O.EXP.KBIS.SV.W.0120.000000T0000Z-110715T0815Z/
MCLEAN ND-MOUNTRAIL ND-WARD ND-
316 AM CDT FRI JUL 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WARD...EAST CENTRAL
MOUNTRAIL AND NORTH CENTRAL MCLEAN COUNTIES HAS BEEN REISSUED...
PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION. STRONG WINDS OVER 60 MPH ARE EXPECTED TO MOVE INTO THE
MINOT AREA.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM MDT.
LAT...LON 4770 10150 4806 10193 4822 10238 4847 10214
4830 10148 4785 10101
TIME...MOT...LOC 0759Z 233DEG 33KT 4836 10228 4816 10155
4784 10129
$$
KINNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 11:52 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jul 14, 11:52 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1152 PM CDT THU JUL 14 2011 .UPDATE...UPDATE TO ISSUE NEW SEVERE THUNDERSTORM WATCH FOR WESTERN NORTH DAKOTA...AND EXPIRE THE TORNADO WATCH FOR SOUTH CENTRAL NORTH DAKOTA. && .DISCUSSION...THUNDERSTORMS ARE DEVELOPING OVER SOUTH CENTRAL NORTH DAKOTA...BUT TORNADO THREAT IS WELL TO THE SOUTH IN SOUTH DAKOTA. MEANWHILE LINE OF STRONG TO SEVERE THUNDERSTORMS OVER EASTERN MONTANA WAS ENTERING SOUTHWESTERN NORTH DAKOTA. A SEVERE THUNDERSTORM WATCH WAS ISSUED BEFORE 11 PM CDT FOR THIS CONVECTION. A SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR A FEW COUNTIES IN SOUTHWESTERN NORTH DAKOTA. && .AVIATION...AMENDED TAFS FOR INCLUSION OF TSRA OVER KBIS...AND ADDING IFR CIGS AND VSBYS FOR KJMS...KBIS...KMOT. && .BIS WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH WEST THROUGH 5 AM CDT OR 4 AM MDT. && JV
Hazardous weather outlook, Jul 14, 3:46 PM CDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 346 PM CDT THU JUL 14 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-152100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 346 PM CDT THU JUL 14 2011 /246 PM MDT THU JUL 14 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. SOME OF THESE STORMS MAY BECOME SEVERE...ESPECIALLY WEST. HEAVY RAINFALL WILL ALSO BE POSSIBLE SOUTHEAST. PLEASE VISIT WWW.WEATHER.GOV/BIS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND FRIDAY NIGHT...AND A SLIGHT CHANCE ON SATURDAY. HOT AND VERY HUMID CONDITIONS ARE FORECAST FOR THE WEEKEND AND INTO EARLY NEXT WEEK. AFTERNOON MAXIMUM HEAT INDICES SHOULD RANGE FROM 95 TO 110 DEGREES SATURDAY...SUNDAY...AND MONDAY. TAKE FREQUENT BREAKS FROM THE HEAT IF YOU PLAN TO WORK OR SPEND TIME OUTSIDE THIS WEEKEND. YOUNG CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY CIRCUMSTANCES. HEAT INDICES OF THIS MAGNITUDE CAN CAUSE CAR INTERIORS TO REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. TM
In the hours before
Special weather statement, Jul 15, 12:45 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1245 AM CDT FRI JUL 15 2011 NDZ010-017>019-021-032-033-150645- BILLINGS-DUNN-MCKENZIE-MCLEAN-MERCER-MOUNTRAIL-STARK- 1145 PM MDT THU JUL 14 2011 ...SPECIAL WEATHER STATEMENT... AT 1142 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CENTRAL MCKENZIE COUNTY TO NORTHEASTERN BILLINGS COUNTY TO SOUTH CENTRAL BILLINGS COUNTY...MOVING NORTHEAST AT 45 MPH. PEA SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... GRASSY BUTTE AND BELFIELD BY 1150 PM MDT... THEODORE ROOSEVELT NATIONAL PARK NORTH BY 1155 PM MDT... WATFORD CITY AND SOUTH HEART BY 1205 AM MDT... NEW HRADEC BY 1210 AM MDT... OAKDALE AND MANNING BY 1215 AM MDT... LITTLE MISSOURI STATE PARK AND JOHNSONS CORNER BY 1225 AM MDT... HIRSCHVILLE BY 1235 AM MDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. KINNEY
Local storm report, Jul 15, 1:12 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
112 AM CDT FRI JUL 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM TSTM WND GST GRASSY BUTTE 47.39N 103.25W
07/15/2011 E0 MPH MCKENZIE ND TRAINED SPOTTER
ESTIMATED 60 MPH OR BETTER.
&&
THAMILTOLocal storm report, Jul 15, 1:14 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
114 AM CDT FRI JUL 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM TSTM WND GST 1 W CARRINGTON 47.45N 99.15W
07/15/2011 M52 MPH FOSTER ND AWOS
&&
THAMILTOLocal storm report, Jul 15, 1:24 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
124 AM CDT FRI JUL 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 AM FLASH FLOOD CARRINGTON 47.45N 99.13W
07/15/2011 FOSTER ND LAW ENFORCEMENT
STREET FLOODING IN CARRINGTON. RAINFALL AMOUNTS OF 3 TO 4
INCHES REPORTED SOUTHWEST OF CARRINGTON IN ONE HOUR.
&&
NHEINERTSpecial weather statement, Jul 15, 1:47 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 147 AM CDT FRI JUL 15 2011 NDZ023-025-036-037-150900- WELLS-FOSTER-KIDDER-STUTSMAN- INCLUDING THE CITIES OF...HARVEY...CARRINGTON...STEELE... JAMESTOWN 147 AM CDT FRI JUL 15 2011 AT 145 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS EXTENDING FROM WESTERN KIDDER COUNTY...EAST THROUGH WELLS...KIDDER...AND STUTSMAN COUNTIES...MOVING TO THE EAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES...WINDS GREATER THAN 40 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND VERY HEAVY DOWNPOURS CAN BE EXPECTED WITH THESE STORMS. LOCALLY HEAVY RAINFALL WILL LIKELY LEAD TO FLOODING OF LOW LYING AREAS. DO NOT DRIVE ONTO WATER COVERED ROADS AT NIGHT. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR ADDITIONAL STATEMENT...ADVISORIES...AND WARNINGS. HEINERT
Local storm report, Jul 15, 1:52 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
152 AM CDT FRI JUL 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM TSTM WND GST 2 SE HALLIDAY 47.33N 102.31W
07/15/2011 E65 MPH DUNN ND LAW ENFORCEMENT
ALONG HIGHWAY 200. ZERO VISIBILITY FROM HEAVY RAIN AS
WELL.
0145 AM HEAVY RAIN 15 SW CARRINGTON 47.30N 99.35W
07/15/2011 M5.25 INCH STUTSMAN ND CO-OP OBSERVER
TOTAL FROM PAST TWO HOURS. STILL RAINING.
&&
JTAEGERThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 11:42 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, McKenzie | 63 min |
| Jul 15, 12:52 AM CDT | Areal Flood Advisory | BIS | Foster, Kidder, Stutsman, Wells | 6 hr |
| Jul 15, 1:01 AM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn | 44 min |
| Jul 15, 1:05 AM CDT | Severe Thunderstorm Warning | BIS | Foster | 55 min |
| Jul 15, 1:07 AM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, Mountrail | 53 min |
| Jul 15, 1:13 AM CDT | Flash Flood Warning | BIS | Foster, Wells | 6 hr |
| Jul 15, 1:23 AM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Stark | 37 min |
| Jul 15, 1:29 AM CDT | Areal Flood Advisory | BIS | Burleigh, Kidder | 4 hr |
| Jul 15, 1:43 AM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, McLean, Mercer, Mountrail, Williams | 62 min |
| Jul 15, 2:02 AM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman | 58 min |
| Jul 15, 2:12 AM CDT | Areal Flood Advisory | BIS | Dunn, McKenzie, McLean, Mountrail, Williams | 3 hr |
| Jul 15, 2:38 AM CDT | Areal Flood Advisory | BIS | Foster, Kidder, Stutsman | 4 hr |
| Jul 15, 2:48 AM CDT | Flash Flood Warning | BIS | Foster, Stutsman | 4 hr |
| Jul 15, 2:58 AM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 32 min |
| Jul 15, 3:11 AM CDT | Severe Thunderstorm Warning | BIS | McHenry, Renville, Ward | 49 min |
| Jul 15, 3:21 AM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 19 min |
| Jul 15, 4:15 AM CDT | Excessive Heat Watch | BIS | Adams, Burleigh, Dickey, Dunn, Emmons, Foster and 12 more | 11 hr |
| Jul 15, 5:27 AM CDT | Areal Flood Advisory | BIS | Stutsman | 114 min |
| Jul 15, 6:59 AM CDT | Areal Flood Warning | BIS | Foster, Kidder, Stutsman, Wells | 12 hr |
| Jul 15, 7:45 AM CDT | River Flood Warning | BIS | Stutsman | 40 days |
| Jul 15, 3:01 PM CDT | Excessive Heat Warning | BIS | Adams, Bottineau, Burke, Burleigh, Dickey, Divide and 22 more | 5 days |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.